# SDR 95ZZZX4379

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40BK
- Make and model: Mooney M20J
- Aircraft serial: 243325
- System (JASC): 5755 · Spoilers
- Part: Speed Brake
- Part number: 01577
- Condition: Malfunctioned
- Location: Wing
- Part time: 303 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TAXIED TO RAMP, SHUT DOWN ALL SYSTEMS.  SPEED BRAKE STAYED IN THE FULL UP.  THIS WAS ONLY ONE SPEED BRAKE ON ONE SIDE.  AIRCRAFT WILL ROLL AT HIGH SPEED, BUT NOT TO0 BAD AT LOW SPEEDS WITH ONE SPEED BRAKE EXTENDED.
